# SDR CALA2022020200297

- Difficulty date: February 1, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N24224
- Make and model: Boeing 737824
- Aircraft serial: 28933
- Aircraft time: 71,412 hours, 25,537 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 29261190004
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG1 FIRE LIGHT ILLUMINA TED THEN EXTINGUISHED. FOUND 3 OUT OF THE 4 CORE ELEMENTS CHECKING BAD. REMOVED AND REP LACED L/H AND R/H CORE ASSY WHICH CONTAIN BOTH A&B ELEMENTS. ALSO FOUND B LOOP CORE HARNESS OPEN. REMOVED AND REPLACED B LOOP CO RE HARNESS. OPS CHKS GOOD. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1922315  SN OFF 4278 TT # 1808570  SN OFF 4286 DETECTOR, FIRE,  OFF 29-2611-9-0004 4278 ON 29-2611-9-0004 6592 DETECTOR, FIRE,  OFF 29-2611-9-0003 4286 ON 29-2611-9-0003 2118
